About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 124510, 6 pages
http://dx.doi.org/10.1155/2013/124510
Research Article

Some Operator Inequalities on Chaotic Order and Monotonicity of Related Operator Function

College of Mathematics and Information Science, Henan Normal University, Xinxiang 453002, China

Received 24 March 2013; Accepted 24 April 2013

Academic Editor: Yisheng Song

Copyright © 2013 Changsen Yang and Yanmin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Heinz, “Beiträge zur Störungstheorie der Spektralzerlegung,” Mathematische Annalen, vol. 123, pp. 415–438, 1951. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. K. Löwner, “Über monotone Matrixfunktionen,” Mathematische Zeitschrift, vol. 38, no. 1, pp. 177–216, 1934. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. G. K. Pedersen, “Some operator monotone functions,” Proceedings of the American Mathematical Society, vol. 36, pp. 309–310, 1972. View at Zentralblatt MATH · View at MathSciNet
  4. T. Furuta, “AB assures (BrApBr)1/qBp+r/q for r0,p0,q1 with 1+2rqp+2r,” Proceedings of the American Mathematical Society, vol. 101, no. 1, pp. 85–88, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  5. T. Furuta, “An elementary proof of an order preserving inequality,” Proceedings of the Japan Academy, vol. 65, no. 5, p. 126, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. Fujii, “Furuta's inequality and its mean theoretic approach,” Journal of Operator Theory, vol. 23, no. 1, pp. 67–72, 1990. View at Zentralblatt MATH · View at MathSciNet
  7. E. Kamei, “A satellite to Furuta's inequality,” Mathematica Japonica, vol. 33, no. 6, pp. 883–886, 1988. View at Zentralblatt MATH · View at MathSciNet
  8. K. Tanahashi, “Best possibility of the Furuta inequality,” Proceedings of the American Mathematical Society, vol. 124, no. 1, pp. 141–146, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. T. Furuta, “Applications of order preserving operator inequality,” Operator Theory, vol. 59, pp. 180–190, 1992.
  10. M. Uchiyama, “Some exponential operator inequalities,” Mathematical Inequalities and Applications, vol. 2, no. 3, pp. 469–471, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. T. Furuta, “Extension of the Furuta inequality and Ando-Hiai log-majorization,” Linear Algebra and Its Applications, vol. 219, pp. 139–155, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Fujii, T. Furuta, and E. Kamei, “Furuta's inequality and its application to Ando's theorem,” Linear Algebra and Its Applications, vol. 179, pp. 161–169, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. T. Furuta, “Operator functions on chaotic order involving order preserving operator inequalities,” Journal of Mathematical Inequalities, vol. 6, no. 1, pp. 15–31, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet